# SDR REXA2019081281154

- Difficulty date: July 28, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670320403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PROTECTOR PLATE SUPPORTS AND ANGLES OF GALLEY SERVICE DOOR SURROUND STRUCTURE.   SUPPORTS AND ANGLES OF GALLEY SERVICE DOOR SURROUND STRUCTURE, WERE REPLACED IAW SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01.
